# SDR QXEA2011011800042

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 22,835 hours, 23,746 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 465009
- Part serial: MAL0065
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL AT ABOUT 180 KTS WE LOWERED THE GEAR AND THE LT MLG INDICATED RED FOR ABOUT A MINUTE AND THE GEAR DOOR DOWN.  THE CYCLE FINALLY FINISHED WHEN THE GEAR INDICATED GREEN AND THE DOOR CLOSED AFTER ABOUT ANOTHER 15-30 SECONDS. PASSENGERS NOTICED NO ABNORMALITIES IN THE EXTENSION.  ALTERNATE EXTENSION WAS NOT USED BUT DID CONFIRM THE ALTERNATE 3 GREEN LIGHTS.  FERRIED FOR REPAIRS. INSPECTED LT MLG DOORS, AND REPLACED UPLOCK HOOK ASSY.  ADJUSTMENT OF LT MLG DOOR INBD PUSHROD.  INSP OF LT MLG SOLENOID SEQUENCE VALVE INLINE FILTERS. PERFORMED OPS TEST OF LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS AND OF THE ALTERNATE EXTENSION SYS.  IAW AMM TASK 32-31-00-710-801 AND 32-34-00-710-801. OPS CHECK GOOD.  CHECK FLIGHT PASSED.  RETURNED TO SERVICE.
